# SDR HEEA079308

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N15460
- Make and model: Skrsky S76A
- Aircraft serial: 760223
- Aircraft time: 12,827 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Part serial: A13700572
- Condition: Worn
- Location: Tail Rotor
- Part time: 12,746 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE PRIMARY POLYSTRIP WORN THROUGH TO THE FIBERGLASS.
